Vol. 15, No. 10, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Generic planar algebraic vector fields are strongly minimal and disintegrated

Rémi Jaoui

Vol. 15 (2021), No. 10, 2449–2483
DOI: 10.2140/ant.2021.15.2449

We study model-theoretic properties of algebraic differential equations of order two defined over constant differential fields. In particular, we show that the set of solutions of a “general” differential equation of order two and of degree d 3 in a differentially closed field is strongly minimal and disintegrated (in other words, is strongly minimal with trivial forking geometry).

We also give two other formulations of this result in terms of algebraic (non)integrability and algebraic independence of the analytic solutions of a general planar algebraic vector field.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

model theory, differential algebra, strong minimality, foliations and webs
Mathematical Subject Classification
Primary: 03C60
Secondary: 12H05
Received: 20 November 2019
Revised: 3 February 2021
Accepted: 15 April 2021
Published: 8 February 2022
Rémi Jaoui
Department of Mathematics
University of Notre Dame
South Bend, IN
United States